# SDR UIEA0009

- Difficulty date: March 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 2530 · Buffet/Galleys
- Part: Harness
- Condition: Damaged
- Location: Oven
- Part time: 4,464 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF OVEN B/E AEROSPACE TYPE DF400PTC, FOUND CONNECTING POWER SUPPLY FLEX CABLE TEFLON SPIRAL WRAP MELTED DUE CONTACTING HOUSING OF HOT AIR CIRCULATING FAN.  WIRE BUNDLE WAS PREVIOUSLY REPAIRED AS INDICATED BY WIRE SPLICES.  BUNDLE IS APPROX 3 FT IN LENGTH WHICH IS REQUIRED SO OVEN CAN BE CONNECTED/DISCONNECTED AFTER SLIDING OUT OF OVEN COMPT C-4.  ON SLIDING OVEN INTO COMPARTMENT, CABLE FREE STATE COMPRESSES AND ALLOWS CONTACT TO THE HOT AIR CIRCULATING FAN CASING CAUSING MELTING OF OUTER PROTECTIVE COVERINGS.  THIS IS A BLIND AREA AND CANNOT BE CHECKED AFTER INSTALLATION.  WIRES AND CASING REPAIRED AND NEW SPIRAL WRAP INSTALLED.  (M)
